# SDR SWAA2024050281613

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 30,205 hours, 14,539 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Locked
- Location: Row 14c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SEAT 14C RECLINE IS NOT LOCKED UPRIGHT<[01] RE-ATTACHED SEAT 14C RECLINE ACTUATOR CLIP AS PER CMM 25-22-46
